On a coloured tree with non i.i.d. random labels

S Michael, S Volkov

Research output: Contribution to journalArticle (Academic Journal)peer-review

Abstract

We obtain new results for the probabilistic model introduced in~\cite{MPV} and~\cite{VS} which involves a $d$-ary regular tree. All vertices are coloured in one of $d$ distinct colours so that $d$ children of each vertex all have different colours. Fix $d^2$ strictly positive random variables. For any two connected vertices of the tree assign to the edge between them {\it a label} which has the same distribution as one of these random variables, such that the distribution is determined solely by the colours of its endpoints. {\it A value} of a vertex is defined as a product of all labels on the path connecting the vertex to the root. We study how the total number of vertices with value of at least $x$ grows as $x\downarrow 0$, and apply the results to some other relevant models.
Translated title of the contributionOn a coloured tree with non i.i.d. random labels
Original languageEnglish
Pages (from-to)1896 - 1903
Number of pages8
JournalStatistics and Probability Letters
Volume80
Publication statusPublished - 2010

Fingerprint Dive into the research topics of 'On a coloured tree with non i.i.d. random labels'. Together they form a unique fingerprint.

Cite this